Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Two year old having rectal pain. Diagnosed with urine infection. Taken medication. Having green stool. What should be the diet?

My two old daughter has been complaining for about a month on and off about rectal pain took her to the doctor and they said it was urine infection have her medicine and worked for maybe a day or two and the pain continued and note r for a whole week she s been having really bad gas and having dark green stool . I don t know wat to do or give her
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

thanks for writing

did they do any urine investigation before putting on her that diagnosis

what are the reports like

was she having any fever
or any thing like urgency or frequency

or its only from pain that they put them on this antibiotic

green color of the stool indicates increased bowel motility and nothing else

is there any blood or mucus in stool

pl write with further details so that i can help you
Answered: Wed, 20 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor